| Model Number |
VICM5_12.1 (-07.00) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Halo (2227); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/24/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced haloes.The lens was explanted.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.Additional information was requested.No further information is available at this time.This file will be re-opened if additional information is provided.
Additional Manufacturer Narrative
Significant glare and/or halos & secondary surgical intervention to remove/replace/reposition the lens are identified in the labeling as a known potential adverse event following icl implantation.H6: investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Claim: (b)(4).
Additional Manufacturer Narrative
Additional info: a2: age: 34 years; d.O.B.: (b)(6) 1991.A3: date of event: (b)(6) 2025.B5: a healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced blurred vision, glares/haloes and over/under correction.The lens was explanted, and the problems were resolved.Cause of the event was reported as patient related factor.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.Additional information was requested.No further information is available at this time.This file will be re-opened if additional information is provided.H6: health effect clinical code 4581: over/under correction.Claim: (b)(4).